Ranking exponential trapezoidal fuzzy numbers with cardinality
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 187-193
Printed January 31, 2014
Salim Rezvani
Marlik Higher Education Institute of Nowshahr
Abstract : In this paper, we want to represent a method for ranking of two exponential trapezoidal fuzzy numbers. In this study a new Cardinality between exponential trapezoidal fuzzy numbers is proposed. Cardinality in this method is relatively simple and easier in computation and ranks various types of exponential fuzzy numbers. For the validation the results of the proposed approach are compared with different existing approaches.
Keywords : cardinality, exponential trapezoidal fuzzy numbers, ranking method
MSC numbers : Primary 47S40, 08A72, 03E72
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd